# SDR CA020319004

- Difficulty date: March 17, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 43,003 hours
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 655386511
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING, FLIGHT CREW RECEIVED A NR 1 ENGINE OVERHEAT INDICATION AND IMMEDIATELY RETURNED TO BASE - AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION REVEALED THE CLAMP FOR THE 8TH STAGE ANTI ICE VALVE WAS MISSING AND THE BLEED DUCT FROM THE ENGINE CORE WAS BENT OUTWARD BLOWING UNREGULATED HOT BLEED AIR INTO THE COWLING CAUSING AN OVERHEAT CONDITION. MAINTENANCE REPLACED THE COWLING ANTI ICE DUCT, AND ATTACHED CLAMP, GROUND RUNS WERE COMPLETED WITH NO FAULTS FOUND - AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
